# SDR AALA202503126535

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 67,311 hours, 28,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Clogged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINES STARTED AS WE TAXIED CABIN CREW REPORTED STRONG ODOR IN AFT GALLEY. ACCOMPLISHED SMOKE ODOR FUMES  INITIAL TROUBLE SHOOTING, PER J/C08L00021001. FOUND AFT DOOR SIL DRAIN CLOGGED REMOVED CLOGGED AND ACCOMPLISHED J/C 08L10038003 ACCOMPLISHED ENGINE RUN NO ODOR NOTED AT TIME.
